# SDR EIAA9555

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Loss
- Location: Nr 2
- Part time: 75,594 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LAX - LOG PAGE:  F 00729 - NR 2 ENGINE OIL QUANTITY DECREASED FROM .75 INCH TO .1850 INCH IN 2.50 HOURS, AT ONE-EIGHTH QUANTITY, REDUCED POWER TO IDLE.  QUANTITY DECREASED TO ZERO AND ENGINE WAS SHUT DOWN.  INSPECTED NR 2 ENGINE OIL FILTER AND CHIP DETECTORS PER MM 72-00-00, NO CONTAMINATION FOUND, CLEANED ENGINE, RAN ENGINE FOR 30 MINUTES, NO EVIDENCE OF OIL LEAK FOUND.  (X)
